# SDR ASOA201101353

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,198 hours, 19,450 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: False Indication
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE CAUTION MESSAGE IN FLIGHT.  LT TANK READ 1200 LBS, RT TANK WENT DOWN TO 200LBS.  TOTAL FUEL READ 1800LBS AND GAUGES RETURNED TO NORMAL ON FINAL.  (ENROUTE, ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED A S A PRECAUTION)   FUEL COMPUTER BITE CHECK IAW AMM 28-41-16, NO FAULTS FOUND. C/W FUEL LEVEL CHECK WITH MLI'S IAW AMM 12-11-28.  C/W OPS TEST OF THE FUEL SYS IAW AMM 28-00-00.  OPS CHECK GOOD.  NO FURTHER DEFECTS.  (CLOSED)
